Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 8, 2008, 9:01 AM CDT for Muskogee County, Oklahoma. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2008, 9:01 AM CDT (14:01 UTC)
- Expired
- May 8, 2008, 8:14 PM CDT
- In force
- 11 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 28.44 ft at May 8, 2008, 3:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 081401 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 901 AM CDT THU MAY 08 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC113-143-082201- /O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T2120Z/ /SPEO2.2.ER.080508T0855Z.080509T0600Z.080509T1520Z.NO/ 901 AM CDT THU MAY 08 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR SPERRY. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 23.38 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 24.1 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS BETWEEN SKIATOOK TO TURLEY. $$ OKC143-082200- /O.NEW.KTSA.FL.W.0074.080508T1602Z-080510T0000Z/ /OWSO2.1.ER.080508T1602Z.080509T0000Z.080509T1800Z.NO/ 901 AM CDT THU MAY 08 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE BIRD CREEK NEAR OWASSO-MINGO. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 801 AM THURSDAY THE STAGE WAS 17.69 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK. 56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD. $$ OKC131-143-082200- /O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1043Z/ /CVLO2.2.ER.080508T0759Z.080509T0600Z.080510T0443Z.NO/ 901 AM CDT THU MAY 08 2008 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 801 AM THURSDAY THE STAGE WAS 27.85 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 31.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY EVENING. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$ OKC101-082200- /O.NEW.KTSA.FL.W.0075.080508T1401Z-080509T0843Z/ /MKGO2.1.ER.080508T1332Z.080508T1800Z.080509T0243Z.NO/ 901 AM CDT THU MAY 08 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 27.94 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
2 follow-up statements
000 WGUS84 KTSA 081934 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 234 PM CDT THU MAY 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC113-143-090334- /O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T1422Z/ /SPEO2.2.ER.080508T0855Z.080509T0000Z.080509T0822Z.NO/ 234 PM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR SPERRY. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 24.39 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 24.9 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS BETWEEN SKIATOOK TO TURLEY. $$ OKC143-090333- /O.EXT.KTSA.FL.W.0074.000000T0000Z-080509T1851Z/ /OWSO2.1.ER.080508T1515Z.080509T0600Z.080509T1251Z.NO/ 234 PM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR OWASSO-MINGO. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 18.31 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO NEAR 19.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK. 56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD. $$ OKC147-090333- /O.EXT.KTSA.FL.W.0072.000000T0000Z-080509T2030Z/ /RAMO2.1.ER.080508T1207Z.080509T0000Z.080509T1430Z.NO/ 234 PM CDT THU MAY 08 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 27.19 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR 27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC131-143-090333- /O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1633Z/ /CVLO2.2.ER.080508T0759Z.080509T1200Z.080510T1033Z.NO/ 234 PM CDT THU MAY 08 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 28.43 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING TO NEAR 30.7 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR. RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE. $$ OKC115-090333- /O.EXT.KTSA.FL.W.0067.000000T0000Z-080511T0927Z/ /COMO2.2.ER.080508T0414Z.080509T1200Z.080511T0327Z.NO/ 234 PM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 19.33 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.3 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$ OKC115-090333- /O.EXT.KTSA.FL.W.0068.000000T0000Z-080510T0542Z/ /QUAO2.2.ER.080508T0802Z.080509T0000Z.080509T2342Z.NO/ 234 PM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 22.77 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO NEAR 24.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING. $$ OKC101-090333- /O.EXT.KTSA.FL.W.0075.000000T0000Z-080509T0800Z/ /MKGO2.1.ER.080508T1330Z.080508T1845Z.080509T0200Z.NO/ 234 PM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM THURSDAY THE STAGE WAS 28.43 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
000 WGUS84 KTSA 090114 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT THU MAY 08 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-090144- /O.CAN.KTSA.FL.W.0075.000000T0000Z-080509T0800Z/ /MKGO2.1.ER.080508T1330Z.080508T2045Z.080509T0252Z.NO/ 814 PM CDT THU MAY 08 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * AT 800 PM THURSDAY THE STAGE WAS 28.30 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 8, 3:43 AM CDT, 5 hours 18 minutes earlier.
Area forecast discussion, May 8, 3:43 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 343 AM CDT THU MAY 8 2008 .DISCUSSION... UPPER LOW CONTINUES A STEADY TRACK EASTWARD THIS MORNING WITH SCATTERED LIGHT RAIN AND DRIZZLE CONTINUING WITHIN THE WRAP AROUND CLOUD SHIELD. CHANCES OF MEASURABLE RAINFALL ARE LOW THIS MORNING THOUGH DRIZZLE MAY CONTINUE WELL AFTER SUNRISE OVER NORTHERN AREAS. OTHERWISE...SKIES WILL CLEAR FROM WEST TO EAST WHICH WILL ALLOW MUCH WARMER TEMPS THAN YESTERDAY. GOOD MODEL AGREEMENT ON MCS DEVELOPMENT OVER THE FRONT RANGE AHEAD OF THE NEXT FAST MOVING SHORTWAVE TROUGH. GENERALLY AGREED UPON TRACK OF THE CONVECTIVE COMPLEX IS MAINLY ACROSS AREAS TO OUR NORTH AND OUR FORECAST CHANCES WILL CARRY THE SAME NORTH TO SOUTH GRADIENT. ANY PRECIP WILL HAVE ENDED BY FRIDAY AFTERNOON AS THE UPPER WAVE MOVES FURTHER EASTWARD...AND THE ASSOCIATED FRONTAL BOUNDARY MAKES A MOVE BACK SOUTHWARD. THE PRIMARY EFFECTS OF THE FRONTAL LOCATION WILL BE ON DEWPOINTS WITH A BRIEF DRIER PERIOD FRIDAY NIGHT ALLOWING OVERNIGHT LOWS TO COOL BELOW NORMAL. ACTIVE PATTERN BRINGS A STRONGER UPPER WAVE ACROSS THE ROCKIES ON SATURDAY WITH A DEEPENING SURFACE LOW EXPECTED TO TRACK FROM WEST TEXAS...ACROSS OKLAHOMA...AND INTO THE MISSISSIPPI VALLEY BETWEEN SUNRISE SATURDAY TO SUNRISE SUNDAY. CONDITIONS LOCALLY WILL UNDERGO MEANINGFUL CHANGE DURING THIS PROCESS AS LOW LEVEL MOISTURE SURGES NORTHWARD AHEAD OF THE SURFACE LOW...WHILE TEMPERATURES ARE LIKELY TO WARM WELL ABOVE NORMAL ESPECIALLY OVER SOUTHERN LOCATIONS. RESULTANT INSTABILITY TRENDS WILL RAMP UPWARD DURING THE DAY WITH THE LIKELIHOOD OF A SUBSTANTIAL CAPPING INVERSION KEEPING THUNDERSTORMS AT BAY UNTIL LATE AFTERNOON. A FAVORED AREA FOR INITIAL CONVECTION WILL BE JUST AHEAD OF SURFACE LOW TRACK THUS HIGHER STORM CHANCES ARE FORECAST FOR FAR NORTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. STORMS WILL ALSO ATTEMPT TO BUILD SOUTHWARD ALONG ADVANCING DRYLINE PENDING THE OVERALL CAP STRENGTH. THE EXACT TRACK AND TIMING OF THESE FEATURES WILL BE REFINED...HOWEVER SIGNIFICANT SEVERE WEATHER IS POSSIBLE GIVEN THE EXPECTED INSTABILITY AND SHEAR PROFILES. SURFACE HIGH PRESSURE WILL BUILD THROUGH THE SOUTHERN PLAINS SUNDAY AND SHIFT EASTWARD ON MONDAY PROVIDING A FEW PLEASANT AND DRY DAYS. THE UPPER WAVE AND ASSOCIATED FRONTAL FEATURES WILL AFFECT THE AREA BY TUESDAY...WITH THE DEGREE OF MOISTURE RETURN LIKELY A FACTOR GIVEN THE PREVIOUS GULF FRONTAL INTRUSION. THE UPPER PATTERN BY MID WEEK BECOMES MORE UNCERTAIN...HOWEVER THE GENERAL IDEA IS OF DEEP TROUGHING PREVAILING OVER THE EASTERN U.S. WHICH MAY PROVIDE SEVERAL DAYS NEXT WEEK OF TEMPERATURES BELOW NORMAL ACROSS THE FORECAST AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 77 59 79 56 / 10 20 10 10 FSM 77 57 83 56 / 10 10 10 10 MLC 77 57 83 61 / 10 10 10 10 BVO 75 55 77 55 / 10 30 10 10 FYV 73 53 76 54 / 10 20 20 10 BYV 72 53 74 52 / 20 20 20 10 MKO 76 57 80 57 / 10 20 10 10 MIO 74 55 74 51 / 10 40 20 10 F10 76 57 80 59 / 10 10 10 10 HHW 80 59 86 62 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....07
Hazardous weather outlook, May 8, 4:59 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 AM CDT THU MAY 8 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 458 AM CDT THU MAY 8 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...LATE TONIGHT. DISCUSSION... THE UPPER LOW WHICH BROUGHT THE THUNDERSTORMS TO THE AREA YESTERDAY WILL QUICKLY PUSH OFF TO THE EAST TODAY WITH CLEARING OF THE CLOUDS PROGRESSING WEST TO EAST. ANOTHER QUICK MOVING UPPER SYSTEM WILL AFFECT THE AREA TONIGHT. WHILE THE BULK OF THE RAIN SHOULD REMAIN TO THE NORTH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...THERE IS A CHANCE OF THUNDERSTORM LATE TONIGHT ACROSS NORTHEAST OKLAHOMA AND THE FAR NORTHWEST CORNER OF ARKANSAS. SEVERE THUNDERSTORMS ARE NOT EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD FRONT ASSOCIATED WITH THE UPPER SYSTEM THAT WILL APPROACH THE AREA TONIGHT WILL MOVE ACROSS THE AREA FRIDAY KEEPING THUNDERSTORMS IN THE FORECAST. COLD FRONTS ARE ALSO EXPECTED TO MOVE ACROSS THE AREA LATE SATURDAY AND SATURDAY NIGHT AND AGAIN ON TUESDAY. THUNDERSTORMS WILL BE POSSIBLE WITH THESE FRONTS AS WELL. SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND NIGHT AS THERE WILL BE STRONG INSTABILITY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 59 min |
| May 7, 7:12 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Okmulgee, Rogers, Tulsa, Wagoner | 37 days |
| May 7, 7:25 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| May 7, 7:25 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 65 min |
| May 7, 7:29 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers, Washington | 6 hr |
| May 7, 7:43 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 47 min |
| May 7, 7:51 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 6 hr |
| May 7, 7:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 64 min |
| May 7, 8:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 29 min |
| May 7, 8:10 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Rogers | 65 min |
| May 7, 8:28 PM CDT | Tornado Warning | TSA | Sequoyah | 32 min |
| May 7, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| May 7, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage | 3 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 32 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Washington | 44 hr |
| May 8, 12:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 8, 9:01 AM CDT | River Flood Warning | TSA | Tulsa | 35 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.